# SDR SWIA200312012

- Difficulty date: May 24, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 6,552 hours, 5,211 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 270007
- Part serial: MAL3779
- Condition: Malfunctioned
- Location: Lt Spoilers
- Part time: 3,194 hours, 2,514 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RECEIVED A SPOILERON FAULT MESSAGE IN FLIGHT.  TESTED THE SYSTEM AND FOUND THE LEFT INBOARD SPOILER PCU TO BE NON-FUNCTIONAL.  REMOVED AND REPLACED LEFT INBOARD SPOILERON PCU IAW 27-62-01.  OPS CHECK GOOD, LEAK CHECK GOOD.
